# SDR CHQA200900275

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Aircraft time: 20,018 hours, 16,659 cycles
- Engine: Ge CF343B1
- Engine time: 17,850 hours, 15,176 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 8H7305
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330 THE FIRST OFFICER'S OUTER WINDSHIELD CRACKED THEN SPIDER WEBBED COVERING THE REST OF THE RIGHT WINDSHIELD.  THE AIRCRAFT DIVERTED TO KALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 WINDSHIELD WITH NO FURTHER DEFECTS NOTED.
